Discrete approximation for a class of the Hamilton-Jacobi equation for an optimal control problem of a differential-algebraic system

Type de document :
Article dans une revue
Control and Cybernetics, Polish Academy of Sciences, 2003, 32 (1), pp.33-55
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-00989817
Contributeur : Aurélien Arnoux <>
Soumis le : lundi 12 mai 2014 - 14:43:49
Dernière modification le : mercredi 6 décembre 2017 - 16:46:01

Identifiants

  • HAL Id : hal-00989817, version 1

Collections

Citation

Frédéric Bonnans, Philippe Chartier, Hasnaa Zidani. Discrete approximation for a class of the Hamilton-Jacobi equation for an optimal control problem of a differential-algebraic system. Control and Cybernetics, Polish Academy of Sciences, 2003, 32 (1), pp.33-55. 〈hal-00989817〉

Partager

Métriques

Consultations de la notice

92